# SDR YENA201707240603

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 40,287 hours, 14,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR OCCURED DURING CRUISE AND DESCENT.  TROUBLESHOT IAW NOTICE 2017-T015A, SECTION A.  DETERMINED TO BE OF A TRANSIENT CONDITION, NO PERVIOUS REPORTS. R & R A/C ECS FILTERS DUE TO DAMPNESS AND DUST IAW AMM 21-21-40. OPS CHECKED OK WITH APU AND ENGINE BLEED AIR.
